# SDR RAIA201705180001

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 39,106 hours, 23,095 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 200207113
- Condition: Inoperative
- Location: Bleeds 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 AND 2 OVERTEMP. R & R THE NR 1 FAN AIR VALVE IAW IAW AMM 36-11-03,  REMOVED AND CLEANED THE NR 2 FAN AIR VALVE FILTER AND REINSTALLED IAW AMM 36-11-03.  OPS CHECKED GOOD.
